Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diagnosed with mitral valve prolapse. On medication. Sudden throbbing pain from the chest while exercising. What is happening?

I am 41 yrs old, about 5 6 140lbs. excercise regularly (such as The Shred dvds, etc). Have been diagnosed with Mitral valve prolapse , but take no meds for it. My concern is that, about 3wks ago or so, as I was wking out I got a sudden throb of pain in middle of my chest . No other pain, shortness of breath(other than to be expected since I was excercising), no dizziness etc... It has happened since maybe four more times or so. Today, I barely even got started in my wkout and it did it again, only more than just one throb, several. When I stop the exersion, it goes away?? What is your opinion?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi,your symptoms are being caused on exertion due to MVP.consult your Cardiologist and get yourself an ECG and Echocardiography done.Also in consultation with your doctor you can start on a small dose of Betablocker medication.These measures should help you.Nothing much to worry,you are going to be fine.Take care and wish you good health.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor